# SDR IPXA2025072131163

- Difficulty date: July 21, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N395UP
- Make and model: Boeing 767316
- Aircraft serial: 29229
- Aircraft time: 90,256 hours, 21,127 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20131A
- Part serial: 125817
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHT AND L9801 DOME EMERGENCY LIGHT INOP T/S ACCOMPLISHED IAW IAI WDM 33-51-13 AND FOUND M736 PWR SUPPLY INOP. R & R M736 IAW AMM 33-51-07-401 REV 145.
